Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

October 3, 2016Toombs County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 3, 2016, 4:10 PM EDT for Toombs County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 3, 2016, 4:10 PM EDT (20:10 UTC)
Expired
Oct 3, 2016, 5:00 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA

County Toombs County, GA

The radar

The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1511 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

354 
WWUS82 KFFC 032010
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT MON OCT 3 2016
 
GAZ113-032100-
TOOMBS GA-
410 PM EDT MON OCT 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS COUNTY UNTIL 500
PM EDT...

AT 409 PM EDT...A STRONG THUNDERSTORM WAS OVER ENGLISH EDDY...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...UP TO 30 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURES LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDAR CROSSING...JOHNSON CORNER...TOOMBS CENTRAL...PONDEROSA...
OHOOPEE...ENGLISH EDDY AND NEW BRANCH.

LAT...LON 3191 8225 3193 8226 3194 8228 3193 8230
      3195 8231 3193 8231 3193 8232 3194 8238
      3195 8238 3196 8239 3195 8239 3196 8241
      3195 8240 3199 8245 3222 8223 3216 8218
      3214 8220 3191 8223
TIME...MOT...LOC 2009Z 227DEG 7KT 3197 8232 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 3, 3:45 PM EDT, 25 minutes earlier.

Area forecast discussion, Oct 3, 3:45 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
345 PM EDT Mon Oct 3 2016

.SHORT TERM /Tonight through Tuesday Night/...
An old boundary has continued to allow an area of showers and
thunderstorms to persist across the SE CWA this afternoon. Expect
this activity to die off into the evening hours. Precip has been
very efficient, and rainfall totals in isolated areas have exceeded
2-3 inches. Will continue to monitor for training or stationary
storms, though with the dry antecedent conditions, do not expect any
significant issues.

Dry and warm conditions will continue through the short term period
as the region remains positioned in the high pressure surface ridge
between two more dynamic regimes. Moist easterly flow will allow for
increased cloud cover Tuesday morning. Some Hi-Res models are
producing isolated precip activity Tuesday afternoon, but given the
low pop model guidance, have opted not to include any at this time.

Temperatures are expected to remain 6-7 degrees above normal through
the short term. Lows will largely be back in the 60s and highs in
the mid to upper 80s.

31

.LONG TERM /Wednesday through Monday/...
No major changes made to the extended forecast. An Eastern
seaboard surface ridge will dominate the pattern through Thursday
with a fairly dry airmass ahead of Hurricane Matthew. After
Thursday...the actual track of Hurricane Matthew will become more
critical to our area as far as precip chances and strong winds are
concerned. The current NHC track brings Hurricane Matthews center
a bit closer to the GA coast Fri/Sat but it still keeps it
offshore. North and Central GA is still expected to stay west of
the major threats for now but will have to keep a close eye on how
updates go. After Saturday...any potential impacts will diminish
quickly as Hurricane Matthew is expected to move NE away from GA
as a dry cold front pushes into the Southeastern U.S.

Temperatures are expected to continue above normal for
much of the period.

01

&&

.AVIATION...
18Z Update...
VFR conditions expected through the afternoon and into the
overnight period. E winds will increase low level moisture enough
to produce MVFR cigs generally 09-14z, with patchy IFR. Expect to
see quick improvement through the morning hours, with just SCT CU
in the afternoon. ENE-ESE winds expected to be 10 kt or less
through the day Tuesday, with some low end gusts possible.

//ATL Confidence...18Z Update...
Medium on cigs 09-17z. High on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  85  60  83 /   5   5   5   5
Atlanta         65  84  64  82 /   5   5   5   5
Blairsville     56  79  56  78 /  10  10   5   5
Cartersville    61  85  61  83 /   5   5   5   5
Columbus        65  88  65  87 /   5   5   5   5
Gainesville     62  82  61  80 /   5   5   5   5
Macon           62  88  61  85 /  10   5   5   5
Rome            58  87  61  85 /   5   5   5   5
Peachtree City  61  85  60  83 /   5   5   5   5
Vidalia         67  86  65  84 /  10  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....01
AVIATION...31
Hazardous weather outlook, Oct 3, 4:30 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT MON OCT 3 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
430 AM EDT MON OCT 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
HOWEVER...THE TRACK OF HURRICANE MATTHEW WILL BE CLOSELY
MONITORED FOR ANY POTENTIAL IMPACTS LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Oct 3, 1:33 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT MON OCT 3 2016

GAZ110-111-031830-
WHEELER GA-TELFAIR GA-
133 PM EDT MON OCT 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHEELER AND SOUTHEASTERN
TELFAIR COUNTIES UNTIL 230 PM EDT...

AT 131 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM AROUND
TOWNS TO NEAR THE HORSE CREEK WMA. THESE STORMS WERE NEARLY
STATIONARY.

  HAZARD...HEAVY RAIN.

  IMPACT...MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMBER CITY...SCOTLAND...JACKSONVILLE...TOWNS...WORKMORE...JORDAN...
THE HORSE CREEK WMA AND SPRING HILL.

LAT...LON 3178 8292 3180 8298 3189 8301 3208 8281
      3206 8264 3194 8262 3192 8265 3192 8268
      3190 8269 3190 8270 3186 8276 3185 8279
      3184 8278 3181 8282 3182 8284 3178 8286
      3178 8289 3179 8290
TIME...MOT...LOC 1731Z 014DEG 3KT 3202 8274 3186 8289
Special weather statement, Oct 3, 1:45 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT MON OCT 3 2016

GAZ097-109>111-031830-
WHEELER GA-DODGE GA-LAURENS GA-TELFAIR GA-
145 PM EDT MON OCT 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...SOUTHEASTERN
DODGE...SOUTHERN LAURENS AND WESTERN TELFAIR COUNTIES UNTIL 230 PM
EDT...

AT 144 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM AROUND
ALAMO TO NEAR TEMPERANCE. THESE STORMS WERE NEARLY STATIONARY.

  HAZARD...UP TO 30 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURES LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...ALAMO...HELENA...MILAN...RHINE...CHAUNCEY...ACHORD...THE
LITTLE OCMULGEE STATE PARK...CHINA HILL...TEMPERANCE AND JAY BIRD
SPRINGS.

LAT...LON 3196 8323 3225 8289 3213 8274 3183 8310
TIME...MOT...LOC 1744Z 152DEG 1KT 3214 8281 3193 8309
Special weather statement, Oct 3, 2:22 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT MON OCT 3 2016

GAZ097-098-108>112-031900-
WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TREUTLEN GA-TELFAIR GA-
WILCOX GA-
222 PM EDT MON OCT 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHEASTERN DODGE...
NORTHWESTERN MONTGOMERY...SOUTHEASTERN LAURENS...SOUTHWESTERN
TREUTLEN...WESTERN TELFAIR AND SOUTHEASTERN WILCOX COUNTIES UNTIL 300
PM EDT...

AT 220 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM WEST OF
SOPERTON TO ALAMO...MILAN AND BROWNING. THESE STORMS WERE NEARLY
STATIONARY.

  HAZARD...UP TO 30 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURES LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...SOPERTON...ALAMO...MOUNT VERNON...HELENA...GLENWOOD...
MILAN...RHINE...SCOTLAND...CHAUNCEY...TARRYTOWN...ANTIOCH CHURCH...
WORKMORE...ROCKLEDGE...BARNHILL...CHINA HILL...BROWNING...ORLAND...
LANDSBURG AND THE LITTLE OCMULGEE STATE PARK.

LAT...LON 3181 8309 3181 8310 3182 8311 3181 8311
      3181 8314 3182 8314 3182 8315 3185 8318
      3184 8321 3185 8339 3188 8341 3247 8268
      3227 8249 3180 8308
TIME...MOT...LOC 1820Z 205DEG 1KT 3234 8264 3171 8338
Special weather statement, Oct 3, 2:50 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT MON OCT 3 2016

GAZ111>113-031930-
WHEELER GA-MONTGOMERY GA-TOOMBS GA-
250 PM EDT MON OCT 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER...SOUTHERN
MONTGOMERY AND SOUTHWESTERN TOOMBS COUNTIES UNTIL 330 PM EDT...

AT 249 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
AILEY TO NEAR CHARLOTTEVILLE...AND MOVING SOUTHEAST AT 5 MPH.

  HAZARD...UP TO 30 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURES LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MOUNT VERNON...UVALDA...AILEY...ALSTON...ROCK SPRINGS...
CHARLOTTEVILLE...CENTER AND MCNATT FALLS.

LAT...LON 3219 8260 3216 8239 3197 8243 3197 8248
      3196 8250 3195 8248 3195 8249 3196 8251
      3196 8257 3194 8258 3193 8259 3194 8260
      3192 8263
TIME...MOT...LOC 1849Z 303DEG 5KT 3213 8254 3195 8258
Special weather statement, Oct 3, 2:56 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT MON OCT 3 2016

GAZ108>110-031945-
DODGE GA-TELFAIR GA-WILCOX GA-
256 PM EDT MON OCT 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DODGE...TELFAIR AND
EASTERN WILCOX COUNTIES UNTIL 345 PM EDT...

AT 254 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
ABBEVILLE TO RHINE AND WORKMORE...MOVING NORTHEAST AT 15 MPH.

  HAZARD...UP TO 30 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURES LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...ABBEVILLE...HELENA...MILAN...RHINE...SCOTLAND...CHAUNCEY...
JACKSONVILLE...UNION...ANTIOCH CHURCH...WORKMORE...THE LITTLE
OCMULGEE STATE PARK...CHINA HILL...BROWNING...GODWINSVILLE...
ACHORD...FIVE POINTS...TEMPERANCE AND JAY BIRD SPRINGS.

LAT...LON 3181 8309 3181 8313 3182 8314 3182 8315
      3185 8318 3184 8321 3185 8337 3188 8342
      3210 8335 3220 8302 3215 8299 3217 8295
      3214 8292 3213 8294 3211 8290 3208 8288
      3205 8281 3201 8276 3179 8294 3178 8303
TIME...MOT...LOC 1854Z 207DEG 13KT 3196 8332 3200 8316 3189 8298
Special weather statement, Oct 3, 4:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT MON OCT 3 2016

GAZ113-032100-
TOOMBS GA-
410 PM EDT MON OCT 3 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS COUNTY UNTIL 500
PM EDT...

AT 409 PM EDT...A STRONG THUNDERSTORM WAS OVER ENGLISH EDDY...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...UP TO 30 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURES LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDAR CROSSING...JOHNSON CORNER...TOOMBS CENTRAL...PONDEROSA...
OHOOPEE...ENGLISH EDDY AND NEW BRANCH.

LAT...LON 3191 8225 3193 8226 3194 8228 3193 8230
      3195 8231 3193 8231 3193 8232 3194 8238
      3195 8238 3196 8239 3195 8239 3196 8241
      3195 8240 3199 8245 3222 8223 3216 8218
      3214 8220 3191 8223
TIME...MOT...LOC 2009Z 227DEG 7KT 3197 8232

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 12:28 PM EDTSpecial Weather StatementFFCEmanuel62 min
Oct 3, 1:33 PM EDTSpecial Weather StatementFFCTelfair57 min
Oct 3, 1:45 PM EDTSpecial Weather StatementFFCTelfair45 min
Oct 3, 2:22 PM EDTSpecial Weather StatementFFCWheeler38 min
Oct 3, 2:50 PM EDTSpecial Weather StatementFFCMontgomery40 min
Oct 3, 2:56 PM EDTSpecial Weather StatementFFCTelfair49 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.